MAUDE Adverse Event Report: MATORTHO LIMITED SAIPH KNEE; SAIPH® FEMUR CEMENTED GREEN RIGHT SIZE 8

MATORTHO LIMITED SAIPH KNEE; SAIPH® FEMUR CEMENTED GREEN RIGHT SIZE 8
Catalog Number 193-032
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification was received that a saiph revision right knee was planned for (b)(6) 2019.No device investigation is possible as the explant has been disposed of by the facility, however a review of the device history record relating to the manufacture of part number 193-032, lot 216249 was performed which confirmed that no non conforming product was released.Additional information was provided on (b)(6) 2019 which stated that the revision had been successfully completed but a competitors revision knee system had been implanted.
 
Event or Problem Description
A notification was received stating that a right saiph knee revision case was scheduled for monday (b)(6) 2019.(b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH® FEMUR CEMENTED GREEN RIGHT SIZE 8
Manufacturer (Section D)
MATORTHO LIMITED
19/20 mole business park
randalls road
leatherhead, KT22 7BA
UK  KT22 7BA
MDR Report Key8758044
Report Number3008985661-2019-00007
Device Sequence Number16775021
Product Code JWH
UDI-Device Identifier05055455506145
UDI-Public05055455506145
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number193-032
Device Lot Number216249
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR